Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 11, NWS Albuquerque, NM

April 24, 2015

NWS Albuquerque, NM issued this wind advisory at Apr 24, 2015, 4:58 AM MDT. It took effect at Apr 24, 2015, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 4:58 AM MDT (10:58 UTC)
In effect from
Apr 24, 2015, 12:00 PM MDT
Expired
Apr 24, 2015, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS75 KABQ 241058
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 AM MDT FRI APR 24 2015

...VERY WINDY TODAY ACROSS EASTERN AND SOUTH CENTRAL PORTIONS OF
NEW MEXICO...

.STRONG WINDS ASSOCIATED WITH A POTENT UPPER LEVEL DISTURBANCE
WILL PUSH OVER NEW MEXICO TODAY. THE STRONGEST WINDS WILL OCCUR 
GENERALLY SOUTH AND EAST OF A RUIDOSO TO CLINES CORNERS TO LAS
VEGAS TO MOSQUERO TO NARA VISA LINE. 

NMZ523-526-529-531>540-241800-
/O.NEW.KABQ.WI.Y.0011.150424T1800Z-150425T0200Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
458 AM MDT FRI APR 24 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

* LOCATION...MUCH OF EASTERN AND SOUTH CENTRAL PORTIONS OF NEW
  MEXICO.  

* WINDS...WESTERLY 25 TO 35 MPH WITH OCCASIONAL GUSTS TO NEAR 50
  MPH. 

* TIMING...WINDS INCREASING BY MID DAY AND PEAKING LATE AFTERNOON...
  THEN DECREASING BACK BELOW ADVISORY THRESHOLD AROUND SUNSET.

* VISIBILITY...NO SIGNIFICANT LIMITATIONS. 

* LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT HIGH PROFILE
  VEHICLES TRAVELING ON NORTH TO SOUTH ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
080 
WWUS75 KABQ 242029
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT FRI APR 24 2015

...VERY WINDY TODAY ACROSS EASTERN AND SOUTH CENTRAL PORTIONS OF
NEW MEXICO...

.STRONG WINDS ASSOCIATED WITH A POTENT UPPER LEVEL DISTURBANCE
WILL PUSH OVER NEW MEXICO TODAY. THE STRONGEST WINDS WILL OCCUR
GENERALLY SOUTH AND EAST OF A RUIDOSO TO CLINES CORNERS TO LAS
VEGAS TO MOSQUERO TO NARA VISA LINE.

NMZ523-526-529-531>540-250200-
/O.CON.KABQ.WI.Y.0011.000000T0000Z-150425T0200Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
229 PM MDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...MUCH OF EASTERN AND SOUTH CENTRAL PORTIONS OF NEW 
  MEXICO. 

* WINDS...WESTERLY 25 TO 35 MPH WITH OCCASIONAL GUSTS TO NEAR 50 
  MPH. 

* TIMING...WINDS PEAKING THROUGH LATE AFTERNOON...THEN DECREASING
  BACK BELOW ADVISORY THRESHOLD AROUND SUNSET.

* VISIBILITY...NO SIGNIFICANT LIMITATIONS.

* LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT HIGH PROFILE 
  VEHICLES TRAVELING ON NORTH TO SOUTH ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
380 
WWUS75 KABQ 250149
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
749 PM MDT FRI APR 24 2015

NMZ523-526-529-531>540-250300-
/O.EXP.KABQ.WI.Y.0011.000000T0000Z-150425T0200Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
749 PM MDT FRI APR 24 2015

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

GUSTY WINDS TO AROUND 45 MPH WILL CONTINUE THIS EVENING BUT WILL
BECOME MORE AND MORE LOCALIZED DURING THE MID TO LATE EVENING
HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:33 AM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 24, 3:33 AM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 AM MDT FRI APR 24 2015

.SYNOPSIS...
AN UPPER LEVEL TROUGH OF LOW PRESSURE OVER SOUTHERN ARIZONA WILL
SLIDE EAST THROUGH NEW MEXICO TODAY. THE BEST CHANCES FOR
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OVER CENTRAL NEW
MEXICO THIS MORNING...SHIFTING TO THE NORTHERN AREAS DURING THE
AFTERNOON. STRONG WEST AND SOUTHWEST WINDS WILL DEVELOP THIS
AFTERNOON FROM THE EAST SLOPES OF THE CENTRAL MOUNTAINS EAST TO
THE TEXAS LINE. DESPITE SOME LEFT OVER MOISTURE...A WEAK RIDGE OF
HIGH PRESSURE WILL LIMIT CHANCES FOR SHOWERS FRIDAY NIGHT AND
SATURDAY. AN UNSEASONABLY STRONG AND COLD UPPER LOW IS EXPECTED TO
BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO ALL AREAS ON SUNDAY
AND TO MUCH OF NORTHEAST NEW MEXICO SUNDAY NIGHT AND MONDAY.
SIGNIFICANT RAIN AND HIGH MOUNTAIN SNOW IS POSSIBLE FROM THE EAST
SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EAST TO THE NORTHEAST
HIGHLANDS AND PLAINS LATE SUNDAY NIGHT AND MONDAY.

&&

.DISCUSSION...
UPPER LEVEL TROUGH OVER ARIZONA AND NORTHERN SONORA WILL SLIDE
EAST AND NEWD EARLY THIS MORNING. MODELS ARE IN GOOD AGREEMENT
THAT THE BEST ATMOSPHERIC LIFT AND CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL BE OVER CENTRAL AREAS THIS MORNING...SHIFTING TO
NORTHERN NM DURING THE AFTERNOON. DEWPOINTS CONTINUE TO GRADUALLY
RISE SO MOST SHOWERS/STORMS WILL BE ON THE WET SIDE. STRONG SFC
LOW OVER FAR SE COLORADO WILL RESULT IN STRONG WEST WINDS FROM
MAINLY THE CENTRAL HIGHLANDS EAST TO THE TEXAS LINE THIS AFTERNOON
AND EARLY EVENING. ISSUED WIND ADVISORY FOR MUCH OF EAST-CENTRAL
AND SE ZONES FROM NOON TODAY THROUGH 8 PM MDT. A TRAILING SHORT-
WAVE RIDGE WILL MOVE OVERHEAD TONIGHT AND SATURDAY MORNING...AHEAD
OF AN UNSEASONABLY DEEP UPPER LEVEL TROUGH DIVING SEWD THROUGH THE
WESTERN GREAT BASIN. ISOLATED SHOWERS AND A FEW THUNDERSTORMS WILL
FAVOR THE NORTHERN MOUNTAINS SATURDAY AFTERNOON AND EVENING.

NAM...GFS AND ECMWF ARE IN VERY GOOD AGREEMENT THAT THE MAIN
WIDESPREAD BAND OF RAIN AND MOUNTAIN SNOW ASSOCIATED WITH THE DEEP
UPPER TROUGH/LOW WILL MOVE OVER THE WESTERN HALF OF NM SUNDAY
MORNING. WIDESPREAD LIGHT TO MODERATE RAIN AND SNOW WILL SPREAD
EWD SUNDAY AFTERNOON TO INCLUDE THE CENTRAL MOUNTAIN CHAIN AS WELL
AS THE NORTHEAST AND CENTRAL HIGHLANDS. SNOW LEVELS WILL DROP TO
AROUND 7500 FEET SUNDAY MORNING BUT THE ACCUMULATING SNOW LEVEL IS
EXPECTED TO REMAIN ABOVE APPROXIMATELY 8500 TO 9000 FEET. FOCUS OF
PRECIPITATION WILL SHIFT TO THE NORTHEAST THIRD OF THE STATE
SUNDAY NIGHT. ECMWF DROPS THE LOW SEWD THROUGH NM A BIT FARTHER
SOUTH THAN THE GFS AND IS THEREFORE SLIGHTLY FARTHER SOUTH
(INCLUDING EAST-CENTRAL NM INCLUDING INTERSTATE 40) WITH THE
HEAVIER PRECIPITATION AMOUNTS FOR MONDAY. LOW LEVEL ELY PUSH ON
THE BACKSIDE OF THE MID-LEVEL LOW CIRCULATION SENDS THE
EQUIVALENT OF A BACKDOOR COLD FRONT THROUGH/OVER THE CENTRAL
MOUNTAIN CHAIN MONDAY AFTERNOON...RESULTING IN SHOWERS AND
THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE AND WEST- CENTRAL
MOUNTAINS. MODELS SPITTING OUT OVER AN INCH OF RAIN OVER FAR NE NM
BY MONDAY EVENING. AT THIS POINT IN TIME...IT APPEARS THAT MOST
LOCATIONS IN THE NORTHERN TWO- THIRDS OF THE STATE SHOULD RECEIVE
WETTING RAINFALL (0.10" OR GREATER) WITH MANY LOCATIONS ON TRACK
FOR BETWEEN A QUARTER AND A HALF INCH. SNOW ACCUMULATIONS WILL BE
CONFINED TO SKI AREAS ON UP TO THE PEAKS. FIVE TO EIGHT INCHES OF THE
WHITE STUFF ARE POSSIBLE OVER THE HIGHEST ELEVATIONS OF WEST-
CENTRAL AND CENTRAL NM WITH UP TO ONE FOOT POSSIBLE NEAR AND ABOVE
TIMBERLINE IN THE SANGRE DE CRISTO MOUNTAINS...ESPECIALLY FOR THE
EASTERN SUB-RANGES SUCH AS CIMMARON AND CULEBRA.

THE CLOSED UPPER LEVEL IS PROGGED TO SHIFT EWD INTO THE SRN PLAINS MONDAY
NIGHT AND TUESDAY. PLENTY OF RESIDUAL LOW LEVEL MOISTURE REMAINS
ALONG WITH A 70KT NELY JET GETS SCATTERED MAINLY MOUNTAIN SHOWERS
AND THUNDERSTORMS GOING TUESDAY AFTERNOON. GFS AND ECMWF AGREE
THAT A STRONG UPPER LEVEL RIDGE BUILDS OVER WESTERN NM
WEDNESDAY...BECOMING CENTERED OVER NM THURSDAY. RIDGE SLIDES EAST
LATE IN THE WEEK WITH THE NEXT CHANCES FOR PRECIP POSSIBLE OVER
THE WEEKEND.

33

&&

.FIRE WEATHER...
COOLER AND NOT AS DRY TODAY WITH MORE CLOUDS AND AN INCREASE IN
CHANCES FOR WETTING PRECIPITATION AS THE UPPER LOW OPENS UP AND
MOVES NORTHEAST ACROSS NEW MEXICO. WINDS WILL BE STRONGER...
ESPECIALLY ACROSS THE EAST CENTRAL PLAINS WHERE RELATIVE HUMIDITY
WILL DIP BELOW CRITICAL THRESHOLD. THAT SAID...HAINES OF 4 AND
TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL THERE WILL PRECLUDE A
WARNING ISSUANCE. GOOD TO EXCELLENT HUMIDITY RECOVERY FORECAST
CENTRAL AND WEST TONIGHT...WITH SOME SHORT-LIVED WARMING/DRYING ON
SATURDAY.

THE ANOMALOUSLY COLD UPPER LOW CURRENTLY OVER THE PACIFIC NORTHWEST
IS FORECAST TO DROP SOUTHEAST SATURDAY AND MOVE OVER NEW MEXICO
SUNDAY INTO MONDAY. A SIGNIFICANT COOLING/MOISTENING TREND WILL BE
IN PLAY WITH GOOD CHANCES FOR PRECIPITATION...ESPECIALLY ACROSS THE
NORTHERN MOUNTAINS AND NORTHEAST PLAINS WHERE POTENTIAL EXISTS FOR A
SIGNIFICANT WETTING EVENT IN THE DIFLUENT REGION OF THE UPPER LOW
WITH A BACKDOOR FRONT IN THE MIX. SOME SIGNIFICANT SNOWFALL
ACCUMULATION IS LIKELY ABOVE 9000 FEET...MAINLY IN THE SANGRE DE
CRISTO MOUNTAINS. BELOW NORMAL TEMPERATURES WILL LINGER INTO TUESDAY
WITH THE POTENTIAL FOR A BONUS ROUND OF PRECIPITATION ASSOCIATED
WITH A TRAILING SHORTWAVE TROUGH.

A PRONOUNCED WARMING/DRYING TREND IS FORECAST FROM MID TO LATE NEXT
WEEK AS A RIDGE BUILDS IN BEHIND THE DEPARTING UPPER LOW WITH NO
MAJOR WIND SYSTEMS IN SIGHT PER THE 00Z MEDIUM RANGE MODEL
SOLUTIONS.

11

&&

.AVIATION...
06Z TAF CYCLE
AN UPPER LEVEL PACIFIC TROUGH WILL ENCROACH UPON NEW MEXICO
TONIGHT. EXPECT HIGH-BASED SHOWERS AND A FEW STORMS TO SLOWLY
SPREAD INTO WESTERN NEW MEXICO...EVENTUALLY WORKING INTO SOME
CENTRAL AREAS THROUGH THE EARLY MORNING HOURS. INITIALLY VERY
LITTLE RAINFALL WILL BE ABLE TO REACH THE SURFACE...AND CEILINGS
WILL NOT BE LOWERED MUCH...BUT GUSTY WINDS TO NEAR 35 TO 40 KT
COULD BE POSSIBLE WITH ANY GIVEN SHOWER OR STORM ON A BRIEF AND
LOCAL SCALE. MORE POTENTIAL FOR SOME RAINFALL WILL OCCUR TOWARD
24/0900 TO 24/1400UTC...BUT CEILINGS SHOULD STILL MOSTLY STAY IN
THE VFR CATEGORY. THE WINDS WILL ALSO TURN WESTERLY INTO FRIDAY
AS THE ASSOCIATED PACIFIC FRONT SWEEPS THROUGH AND GUSTS WILL
STRENGTHEN DURING THE FRONTAL PASSAGE. IN THE EASTERN HALF OF THE
STATE THE WINDS WILL STAY QUITE STRONG INTO FRIDAY AFTERNOON WITH
GUSTS PERIODICALLY REACHING 35 TO 45 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  40  65  39 /  10  10  20  30
DULCE...........................  58  30  60  30 /  30  10  30  40
CUBA............................  57  32  62  33 /  30  10  20  20
GALLUP..........................  60  31  63  31 /  20  10  20  20
EL MORRO........................  53  31  59  32 /  30  10  10  20
GRANTS..........................  58  27  63  29 /  20  10   5  20
QUEMADO.........................  53  32  60  34 /  30   5  10  20
GLENWOOD........................  65  38  71  38 /  20   5   0  10
CHAMA...........................  55  28  57  28 /  40  10  30  30
LOS ALAMOS......................  55  40  60  42 /  40  10  20  10
PECOS...........................  55  37  61  38 /  20   5   5   5
CERRO/QUESTA....................  57  26  62  27 /  40   5  10  10
RED RIVER.......................  48  29  52  29 /  50  10  20  20
ANGEL FIRE......................  51  24  55  24 /  40   5  10  10
TAOS............................  56  30  61  30 /  30   5  10  10
MORA............................  54  37  61  36 /  30   5   0  10
ESPANOLA........................  61  41  66  42 /  30   5  10   5
SANTA FE........................  56  39  62  41 /  30   5   5  10
SANTA FE AIRPORT................  61  34  66  36 /  30   5   5   5
ALBUQUERQUE FOOTHILLS...........  63  44  69  48 /  30   5   5   5
ALBUQUERQUE HEIGHTS.............  65  43  71  47 /  30   5   0   5
ALBUQUERQUE VALLEY..............  67  38  73  43 /  20   5   0   5
ALBUQUERQUE WEST MESA...........  66  43  72  46 /  20   5   0   5
LOS LUNAS.......................  69  37  74  41 /  20   5   0   5
RIO RANCHO......................  65  44  71  48 /  20   5   0   5
SOCORRO.........................  70  41  76  47 /  10   5   0   0
SANDIA PARK/CEDAR CREST.........  58  36  63  40 /  50   5   5   5
TIJERAS.........................  60  34  65  36 /  40   5   5   5
MORIARTY/ESTANCIA...............  62  28  66  32 /  40   5   0   5
CLINES CORNERS..................  60  34  64  37 /  40   5   5   5
GRAN QUIVIRA....................  62  38  66  42 /  20   5   0   5
CARRIZOZO.......................  66  42  71  45 /  20   5   0   0
RUIDOSO.........................  62  37  66  40 /  10   5   5   5
CAPULIN.........................  60  37  66  39 /  30   5   5   5
RATON...........................  64  34  70  35 /  30   5   5   5
SPRINGER........................  64  37  70  38 /  20   5   5   5
LAS VEGAS.......................  62  37  66  37 /  20   5   5   5
CLAYTON.........................  73  46  77  46 /  20   0   0   0
ROY.............................  66  38  71  39 /  20   0   0   5
CONCHAS.........................  73  49  78  49 /  10   0   0   0
SANTA ROSA......................  72  47  75  46 /  10   0   0   0
TUCUMCARI.......................  79  47  82  47 /  10   0   0   0
CLOVIS..........................  78  45  78  47 /  10   0   0   0
PORTALES........................  79  48  79  49 /  10   0   0   0
FORT SUMNER.....................  76  47  78  49 /  10   0   0   0
ROSWELL.........................  79  46  82  48 /   5   0   0   0
PICACHO.........................  70  44  74  47 /   5   0   0   0
ELK.............................  63  41  67  45 /   5   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ523-526-529-531>540.

&&

33
Hazardous weather outlook, Apr 23, 5:34 AM MDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MDT THU APR 23 2015

NMZ501>540-241145-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
534 AM MDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MUCH OF CENTRAL...EAST-
CENTRAL AND NORTHEAST NEW MEXICO WHERE VERY LOW RELATIVE HUMIDITY
COMBINED WITH STRONG SOUTHWEST WINDS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS. GUSTY OUTFLOW WINDS FROM MAINLY DRY SHOWERS OR
THUNDERSTORMS ARE POSSIBLE OVER MUCH OF WESTERN AND NORTHERN NEW
MEXICO DURING THE AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG SOUTHWEST WINDS WILL REDEVELOP OVER EASTERN NEW MEXICO FRIDAY.
SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
OVER EAST-CENTRAL NEW MEXICO FRIDAY AFTERNOON AND EARLY EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 1:26 PM MDTSpecial Weather StatementABQBernalillo34 min
Apr 24, 1:49 PM MDTSpecial Weather StatementABQBernalillo26 min
Apr 24, 4:25 PM MDTSpecial Weather StatementABQBernalillo35 min

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.